A 38-year male with background history of Tetralogy of Fallot which had been surgically corrected, presented with symptomatic supraventricular tachycardia in July 2015. This required amiodarone therapy. Thyroid function was normal prior to starting amiodarone. Amiodarone therapy was discontinued in July 2017 when he converted to sinus rhythm. Seven months after stopping treatment, he presented to A&E with signs and symptoms of hyperthyroidism. His TSH was <0.03 mU/l (0.274.2), T4 154 pmol/l (1222) with negative thyroid antibodies. The BurchWartofsky score was 35, suggesting an impending thyroid storm. An ultrasound showed thyroiditis with no increased vascularity. He was treated with propylthiouracil 200 mg tds, which was increased thereafter to 300 mg tds and prednisolone 30 mg as well as Lugols iodine. After 6 weeks of this treatment his T4 reduced to 61 pmol/l with TSH of <0.03 mU/l. Prednisolone was discontinued at this stage and within 10 days the T4 was again >154 pmol/l with a TSH<0.03 mU/l. A Tc uptake scan was performed which showed no uptake. Prednisolone 60 mg was commenced and propylthiouracil was increased to 300 mg 6 times daily and continued for 3 months with a dose reduction over time. By the end of July 2018 his thyroid function had come under control (ft4 9.8 pmol/l, TSH 15.3 mU/l). He underwent thyroidectomy in October 2018. There are two types of amiodarone induced thyroiditis. In this case we opted to treat for both simultaneously. This gentleman required a long admission and frequent close discussion with a tertiary centre. At one stage an urgent thyroidectomy was felt to be required, however he eventually began to respond to the combination of longer term steroid treatment and PTU. This case highlights that it is unpredictable how long steroids will be required and close follow up of response is needed to judge when to stop.